See Alike in...

Alike App

Browser

Sunshineseeker90

250d

My friend was doing ECT therapy three days a week for a couple months. That ended 1 month ago. He was throwing up for a couple weeks after, then was better for a while, and he been throwing up every couple hours the last two days, except he slept through the night. Anyone else experience this? Which over the counter medicine would you recommend. 😬 Thank you for your help.

    • Sunshineseeker90

      245d

      Thanks for the feedback. It ended up not being related to ECT. He also has ulcerative colitis (previously diagnosed). He has been in the hospital for four days with a kidney injury and running tests.

    • Wanderprone

      250d

      Hi! That much vomiting that far out from ECT shouldn’t be related. I’d be concerned that something else was causing it. If he really feels it’s the ECT I recommend reaching out to his psychiatrist to talk about it and for prescription anti-nausea medications. If his psychiatrist doesn’t know what could be causing it then I recommend reaching out to his primary care doctor. That much vomiting can cause electrolyte imbalances and dehydration so I’d make sure he’s still able to keep down food and water/Pedialyte/Gatorade. If he ever gets to the point that he can’t keep anything down for 12 hours or so after that much vomiting, I’d consider bringing him to the ED. I’m sorry I don’t have over the counter recommendations but I hope he feels better soon!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion